# SDR DL72S950556

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clip
- Condition: Corroded
- Location: Fs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURRING LETTER CHECK, FOUND FS 1090 FRAME TO SKIN SHEAR TIE CORRODED ON ITS FWD SIDE AT STRINGERS 29R AND 28R.  REPAIRED PER M/M 53-11-0 FIG 815.
